A nonlinear model for migrating species. Arino, O. and Smith, W. V. J. Math. Anal. Appl., 229(1):61–87, 1999.
bibtex   
@Article{ArinoSmith1999,
  author    = {Arino, Ovide and Smith, W. V.},
  title     = {A nonlinear model for migrating species},
  journal   = {J. Math. Anal. Appl.},
  year      = {1999},
  volume    = {229},
  number    = {1},
  pages     = {61--87},
  issn      = {0022-247X},
  classmath = {*92-99 Appl. of mathematics in natural and behavioral sciences },
  coden     = {JMANAK},
  fjournal  = {Journal of Mathematical Analysis and Applications},
  mrclass   = {92D25 (35Q80 45K05)},
  mrnumber  = {2000d:92016},
  pdf       = {ArinoSmith-1999-JMAA229.pdf},
}
Downloads: 0